Sufficient statistics and minimum variance estimates

Rao, Radhakrishna C. ; Anscombe, F. J. (1949) Sufficient statistics and minimum variance estimates Mathematical Proceedings of the Cambridge Philosophical Society, 45 (02). pp. 213-218. ISSN 0305-0041

Full text not available from this repository.

Official URL:

Related URL:


Let the probability density of observations be denoted by φ(x | θ), where x stands for the variables and θ for the parameters. A function t of the observations is called an unbiased estimate of the function ψ(θ) of the parameters if ∫ tødx=ψ(θ) (1) where dx stands for the product of differentials.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:96479
Deposited On:03 Jan 2013 10:25
Last Modified:10 Jan 2013 10:17

Repository Staff Only: item control page